# SDR 96FDEA00437

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515936
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP FLANGE OF FRAME AT BS 660, LBL 42, WL 165.    ***S/D ***  REPAIRED DENTED FRAME AT BS 660, LBL 42, WL 165 IAW FEDEX SRM 51-40-3.
